# SDR MZZA99199

- Difficulty date: October 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15781
- Make and model: Boeing 727232
- Aircraft serial: 20636
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: T-Chord
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING D-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, A 3 SQUARE INCH IG CORROSION WAS FOUND ON BS 950 BULKHEAD LOWER TEE OF STRINGER 29L.  THE CORRODED T-CHORD SECTION WAS TRIMMED AND REPAIRED PER CMI EC/RA NR 5310-0397.  (M)
